RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 4, Pages 762–767 (Mi tvp1500)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Generalizations of Khinchin's inequality

E. A. Gorin, S. Yu. Favorov


Full text: PDF file (477 kB)

English version:
Theory of Probability and its Applications, 1990, 35:4, 766–771

Bibliographic databases:

Received: 03.12.1987

Citation: E. A. Gorin, S. Yu. Favorov, “Generalizations of Khinchin's inequality”, Teor. Veroyatnost. i Primenen., 35:4 (1990), 762–767; Theory Probab. Appl., 35:4 (1990), 766–771

Citation in format AMSBIB
\Bibitem{GorFav90}
\by E.~A.~Gorin, S.~Yu.~Favorov
\paper Generalizations of Khinchin's inequality
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 4
\pages 762--767
\mathnet{http://mi.mathnet.ru/tvp1500}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090504}
\zmath{https://zbmath.org/?q=an:0741.60013|0712.60018}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 4
\pages 766--771
\crossref{https://doi.org/10.1137/1135110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990GZ59600015}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1500
  • http://mi.mathnet.ru/eng/tvp/v35/i4/p762

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Peškir, A. N. Shiryaev, “The Khintchine inequalities and martingale expanding sphere of their action”, Russian Math. Surveys, 50:5 (1995), 849–904  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. B. Aleksandrov, “Spectral subspaces of $L^p$ for $p<1$”, St. Petersburg Math. J., 19:3 (2008), 327–374  mathnet  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:183
    Full text:93

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019